# SDR DHL2003721001

- Difficulty date: May 15, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D, O

## Discrepancy

REJECTED TAKEOFF - UNABLE TO MAKE EPR ON NR 3.  T/O EPR READINGS 1.94; 1.96; 1.83. UTILIZED EMERGENCY PROCEDURE 5.4.1, REJECTED TAKEOFF FLOW CHART, AND BRAKE ENERGY CHART AS PER FN NR 2, ENGINE, AIRCRAFT, WEATHER CONDITIONS WERE: 165.3, SPEED 80 KTS, TEMP 27C, PA AT 29.82 160 FT.  BRAKE ENERGY CHART IN NORMAL RANGE EGTS  520;  520;  520.  ENGINE NR 3 WAS SLOW TO SPOOL UP AND DID NOT MAKE T/O EPR WHILE NR 1 AND NR 2 WERE AT T/O POWER.  RII REQUIRED.  FOUND ALL ENGINES OUT OF TRIM.  TRIMMED ALL 3 ENGINES IAW B727 MM 71-00-30 & DHL JRH.  RUN SHEET COMPLETED, NO DEFECTS NOTED.   C/W REJECTED TAKEOFF INSPECTION.  REJECTED TAKEOFF INSPECTION IAW DHL GMM 5.6 & B727 M/M 05-51-121.  NO DEFECTS NOTED.
